Notre Dame Journal of Formal Logic

The modal logic of pure provability.

Samuel R. Buss

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 31, Number 2 (1990), 225-231.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093635417

Digital Object Identifier
doi:10.1305/ndjfl/1093635417

Mathematical Reviews number (MathSciNet)
MR1058423

Zentralblatt MATH identifier
0713.03009

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}
Secondary: 03F30: First-order arithmetic and fragments 03F40: Gödel numberings and issues of incompleteness

Citation

Buss, Samuel R. The modal logic of pure provability. Notre Dame J. Formal Logic 31 (1990), no. 2, 225--231. doi:10.1305/ndjfl/1093635417. https://projecteuclid.org/euclid.ndjfl/1093635417


Export citation